# SDR SWAA2022091545444

- Difficulty date: August 23, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS CRACKED / [01] WELDED CRACKED RADIUS ON FWD CARGO BAY; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER 737-800 SRM 53-30-15-2R-1 PARA 4.B.(2) AND (4) EQUIPMENT USED; WELDING MACHINE E10583; DUE DATE 12/22;[02] VERIFIED CORRECTIVE ACTION 1.;[03] DYE PENETRANT INSPECTED WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. EQUIPMENT USED DLM-1000 RADIOMETER; ID # ATS2504; CAL DUE 10/2022;[04] SANDED REPAIR WELD SMOOTH PER SRM 53-30-15-2R-1 PARA 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4. WORKSCOPE COMPLETE.
